# SDR NSVA20120402496

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 36,015 hours, 41,811 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4401D8A
- Condition: Burned Out
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO ABE DUE TO THE RIGHT RECIRCULATION FAN LIGHT AND LEFT AIR VALVE LIGHT ILLUMINATED DURING FLIGHT FOLLOWED BY THE ODOR OF SMOKE.  REMOVED AND REPLACED AVIONICS RECIRCULATION FAN.  OPS CHECKED OK, CND THE AIR VALVE.
